# SDR 2008UALA00804

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 56,041 hours, 6,782 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EEL LAMPS INOP NEAR DOOR 4L.  REPLACED BATTERY.
